RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2011, Volume 11, Issue 2, Pages 32–36 (Mi isu215)  

Mathematics

Optimality solutions in games with preference relations

T. F. Savina

Saratov State University, Chair of Geometry

Abstract: For $n$ person games with preference relations some types of optimality solutions are introduced. Elementary properties of their solutions are considered. One sufficient condition for nonempty $C_\alpha$-core is found.

Key words: game with preference relations, equilibrium points, Nash equilibrium, acceptable (quite acceptable) outcome.

DOI: https://doi.org/10.18500/1816-9791-2011-11-2-32-36

Full text: PDF file (165 kB)
References: PDF file   HTML file

UDC: 519.83

Citation: T. F. Savina, “Optimality solutions in games with preference relations”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:2 (2011), 32–36

Citation in format AMSBIB
\Bibitem{Sav11}
\by T.~F.~Savina
\paper Optimality solutions in games with preference relations
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2011
\vol 11
\issue 2
\pages 32--36
\mathnet{http://mi.mathnet.ru/isu215}
\crossref{https://doi.org/10.18500/1816-9791-2011-11-2-32-36}


Linking options:
  • http://mi.mathnet.ru/eng/isu215
  • http://mi.mathnet.ru/eng/isu/v11/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:161
    Full text:54
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020